# SDR DALA1121126904

- Difficulty date: February 15, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF OVERWING FILLER CAP FOUND SKIN CORRODED AROUND EDGE CUTOUT, LEFT WING.  COMPLIED WITH ERA 490329-14 REV ORIG AT SAA DURING HMV ON NR CARD 172786.
